# SDR 2015FA0000589

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: General aviation
- Aircraft: N592PU
- Make and model: Cirrus SR20
- Aircraft serial: 2053
- Aircraft time: 2,540 hours
- Engine: Cont IO360ES
- Engine time: 373 hours
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Condition: Broken
- Location: Starter Adapter
- Component: Starter Adapter
- Component part number: 646220A53E
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING ATTEMPTED ENGINE START, A GRINDING NOISE WAS HEARD AND PROPELLER DIDN'T TURN. DISCOVERED CLUTCH SPRING IN STARTER ADAPTER HAD BROKEN.
